# SDR FOTR2106709058

- Difficulty date: May 25, 2011
- Submitted: June 2, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 56,161 hours, 31,836 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 1016
- Part time: 56,161 hours, 31,836 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SIDE OF BS 1016 AFT PRESSURE BULKHEAD HAS AREA OF CORROSION LBL2 TO RBL2 AT WL 191...REPAIRED ON FASI WO 21067, NR 09058.
